Alert archive / South Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 28, NWS Sioux Falls, SD

May 25, 2015Bon Homme County, Hutchinson County, Yankton County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at May 25, 2015, 3:40 PM CDT for Bon Homme County, Hutchinson County, Yankton County, South Dakota. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2015, 3:40 PM CDT (20:40 UTC)
Expired
May 25, 2015, 4:11 PM CDT
In force
31 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Bon Homme County, SD, Hutchinson County, SD, Yankton County, SD

The radar

The Sioux Falls radar (KFSD), 113 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 3:43 PM CDTHAIL 13 Ese Avon, SD
May 25, 3:45 PM CDTHAIL 0.884 E Avon, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 8.7 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
506 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

053 
WUUS53 KFSD 252040
SVRFSD
SDC009-067-135-252130-
/O.NEW.KFSD.SV.W.0028.150525T2040Z-150525T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
340 PM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BON HOMME COUNTY IN SOUTHEASTERN SOUTH DAKOTA...
  NORTHWESTERN YANKTON COUNTY IN SOUTHEASTERN SOUTH DAKOTA...
  SOUTH CENTRAL HUTCHINSON COUNTY IN SOUTHEASTERN SOUTH DAKOTA...

* UNTIL 430 PM CDT

* AT 340 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AVON...OR 7
  MILES WEST OF TYNDALL...MOVING NORTHEAST AT 40 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  TYNDALL AROUND 350 PM CDT.
  SCOTLAND AROUND 410 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE OLIVET
AND LESTERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4301 9812 4302 9811 4327 9764 4302 9744
      4289 9802
TIME...MOT...LOC 2040Z 242DEG 34KT 4297 9801 

HAIL...1.50IN
WIND...60MPH
 
$$

HANKO
2 follow-up statements
655 
WWUS53 KFSD 252100
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
400 PM CDT MON MAY 25 2015

SDC009-067-135-252130-
/O.CON.KFSD.SV.W.0028.000000T0000Z-150525T2130Z/
BON HOMME SD-YANKTON SD-HUTCHINSON SD-
400 PM CDT MON MAY 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHEASTERN BON HOMME...NORTHWESTERN YANKTON AND SOUTH CENTRAL
HUTCHINSON COUNTIES...

AT 400 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TYNDALL...
MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  SCOTLAND AROUND 430 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE OLIVET
AND LESTERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4327 9764 4302 9744 4292 9789 4309 9798
TIME...MOT...LOC 2100Z 241DEG 19KT 4302 9788 

HAIL...1.25IN
WIND...60MPH
 
$$

HANKO
869 
WWUS53 KFSD 252111
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
411 PM CDT MON MAY 25 2015

SDC009-067-135-252121-
/O.CAN.KFSD.SV.W.0028.000000T0000Z-150525T2130Z/
BON HOMME SD-YANKTON SD-HUTCHINSON SD-
411 PM CDT MON MAY 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BON HOMME...
NORTHWESTERN YANKTON AND SOUTH CENTRAL HUTCHINSON COUNTIES IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4327 9764 4302 9744 4292 9789 4309 9798
TIME...MOT...LOC 2110Z 242DEG 34KT 4307 9775 

$$

HANKO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 12:14 PM CDT, 3 hours 26 minutes earlier.

Area forecast discussion, May 25, 12:14 PM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1214 PM CDT MON MAY 25 2015

.UPDATE...
ISSUED AT 1214 PM CDT MON MAY 25 2015

INTERESTING AFTERNOON IN STORE WITH PRETTY AGGRESSIVE CLEARING
WORKING NORTHWARD TOWARD THE SOUTHERN CWA...TOWARD LOCATION OF A
WEAK BOUNDARY WHICH WILL ANCHOR IN FOR THE AFTERNOON FROM SOUTHERN
MINNESOTA TO NORTHERN NEBRASKA. AS WAVE ACROSS NORTHERN NEBRASKA
WANDERS SLOWLY EASTWARD...SHOULD GET A BIT BETTER PUSH OF STORM
DEVELOPMENT ALONG/NORTH OF THE BOUNDARY THAN HAVE SEEN THUS FAR
THIS MORNING WHICH DEVELOPED ON EDGE OF DRYING ALOFT. NOT MUCH
TO STOP CONVECTION FROM DEVELOPING ONCE CAN GET A BIT OF SURFACE
BASED DESTABILIZATION...WHICH IS SOMEWHAT CONCERNING TO KEEP
STORMS MORE ISOLATED AND ALLOW A BIT BETTER INSTABILITY TO
DEVELOP. ON A MOST OPTIMISTIC CASE...CAN PERHAPS SQUEAK OUT 1000
J/KG ML CAPE...AND WITH THE LARGELY UNIDIRECTIONAL SHEAR OF 30 TO
40 KNOTS...SHOULD BE IN THE REALM OF GETTING SOME ORGANIZED STORM
STRUCTURE. WATCHING LOCATION OF BOUNDARY FOR MAXIMUM SHEAR
POTENTIAL AND SLIGHTLY ENHANCED CONVERGENCE...AND SHOULD DEFINE
BETTER LOWER END SEVERE THREAT TODAY. MAIN THREAT NORTHEASTERN
NEBRASKA INTO NORTHWEST IOWA...BUT MAY SNEAK A BIT MORE NORTHWARD
DEPENDING ON PROGRESSION OF BOUNDARY.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 324 AM CDT MON MAY 25 2015

VERY CHALLENGING AND PROBLEMATIC FORECAST IN THE NEAR TERM TODAY AND
TONIGHT. FOR STARTERS WE HAVE FOG...SOME OF IT RATHER DENSE...IN THE
EASTERN SECTIONS OF SOUTHWEST MN AND ALSO IN GREGORY COUNTY.
BASICALLY THE FOG IN SOUTHWEST MN IS DUE TO STRATUS ON THE GROUND
FROM THEIR HIGHER TERRAIN...WHILE THE FOG IN SOUTH CENTRAL SD WAS
ORIGINALLY AIDED BY AN UPSLOPE FLOW WHICH IS NOW BEGINNING TO WANE.
BUT ACCOUNTED FOR THESE AREAS BY JUST GOING WIDESPREAD FOG INTO MID
MORNING...WITH ONLY PATCHY OR AREAS OF FOG ELSEWHERE. WITH A DRY MID
LEVEL LAYER...THERE COULD BE SOME PATCHY DRIZZLE ALMOST ANYWHERE
THROUGH MID MORNING. BUT FOR NOW DECIDED TO LEAVE OUT AS THE
FORECAST ALREADY HAS A LIGHT SHOWER AND FOG MENTION AND DID NOT WANT
TO CLUTTER UP THE GRIDS AND WORDING WITH TOO MANY ELEMENTS.

OTHERWISE...OUR EVER PRESENT LARGE UPPER LOW IS CENTERED WHERE THE
NEB PANHANDLE...EASTERN WY AND NORTHEAST CO MEET...WITH A SECONDARY
CIRCULTION CLOSE TO NORTHEAST SD. THIS SECOND CIRCULATION IS CAUSING
QUITE A BIT OF LIGHT SHOWER ACTIVITY AT THIS TIME PRIMARILY NORTH OF
OUR FORECAST AREA. SO ALL TOLD FOR THE MORNING HOURS...REALLY NOT
EXPECTING A LOT TO HAPPEN IN OUR FORECAST AREA AS WE ARE BETWEEN
SHORT WAVES. A SURFACE AND LOW LEVEL WIND SHIFT OOZES DOWN IN OUR
NORTHERN AND WESTERN ZONES THIS AFTERNOON BEHIND THE WEAK NORTHERN
UPPER LOW. THIS WIND SHIFT COULD PROVIDE A FOCUS FOR THUNDERTORM
DEVELOPMENT THROUGHOUT OUR SOUTHEAST ZONES LATE THIS AFTERNOON AND
EARLY EVENING BEFORE DISSIPATING. THEREFORE KEPT LIKELY POPS GOING
GENERALLY ALONG AND SOUTH OF A TYNDALL SD...TO IOWA GREAT LAKES LINE
DURING THOSE HOURS. SOME OF THE CELLS COULD BE MARGINALLY SEVERE...
ESPECIALLY FROM SIOUX CITY TO SPENCER AND SOUTHWARD...WITH NAM ML
CAPE VALUES BETWEEN A 1000 TO 2000 J/KG AND 925MB LIFTED INDEX
VALUES -4 TO -7C. WIND SHEAR IS NOT TOO IMPRESSIVE...ESPECIALLY IN
THE LOW LEVELS...BUT 0-3KM BULK SHEAR VECTORS ARE AVERAGING 30 TO 40
KNOTS IN THAT AREA COUPLED WITH 0-3KM HELICITY VALUES OF 100 TO 120.

TONIGHT...THE UPPER LOW OPENS UP AND MOVES INTO SOUTHERN NEB AND KS.
A GENERAL DRYING TREND WILL TAKE PLACE FROM NORTH TO SOUTH WITH ONLY
SMALL POPS LINGERING AFTER THE EVENING HOURS GENERALLY ALONG AND
EAST OF A YANKTON...TO SIOUX FALLS TO MARSHALL MN LINE. BUT HONESTLY
FROM 06Z TO 12Z TUESDAY THERE WILL LIKELY BE VERY LITTLE GOING ON IN
OUR FORECAST AREA EXCEPT FOR A FEW LIGHT SHOWERS IN THOSE AREAS.
CLOUD COVER COULD STUBBORNLY HANG ON EVEN IN OUR NORTHWEST ZONES AS
THE VARIOUS MODELS ARE SHOWING STRATUS. WITH THE LOW LEVEL AIR
FAIRLY DEAD...THIS COULD CERTAINLY BE A POSSIBILITY. THEREFORE KEPT
LOWS ON THE MILD SIDE...WARMER THAN MANY CONSENSUS READINGS.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 324 AM CDT MON MAY 25 2015

COMPLICATED AND SOMEWHAT MURKY FORECAST CONTINUES INTO THE EXTENDED
WITH SUBTLE MODEL DIFFERENCES LEADING TO FAIRLY SUBSTANTIAL CHANGES
IN THE FORECAST.  OVERALL...APPEARS TO BE A FAIRLY ACTIVLE PERIOD
WITH UPPER LEVEL LOW SHIFTING TO THE EAST AND A SECOND SYSTEM
WORKING INTO THE WESTERN US.

ON TUESDAY...COLD FRONT ASSOCIATED WITH THE VACATING SYSTEMS MOVES
ACROSS THE EASTERN CWA.  MODELS HAVE SLOWED THE PROGRESSION OF THE
FRONT. FOCUS FOR PRECIP IS MAINLY ALONG AND AHEAD OF THE FRONT...AND
HAVE CONCENTRATED POPS ACROSS NORTHWEST IOWA INTO FAR SOUTHWEST
MINNESOTA. TALL THIN CAPE PROFILES LEADING TOWARDS EFFECTIVE
HYDROMETOR DEVELOPMENT AS OPPOSED TO ANY SEVERE WEATHER POTENTIAL.

TUESDAY NIGHT INTO WEDNESDAY APPEAR TO BE FAIRLY QUIET WITH A
SURFACE RIDGE MOVING ACROSS THE AREA.

BY WEDNESDAY NIGHT...TROUGH TO THE WEST STARTS TO APPROACH AS LOW
LEVEL JET DEVELOPS ACROSS THE PLAINS LEADING TO THUNDERSTORM
POTENTIAL ACROSS CENTRAL SOUTH DAKOTA. THIS THREAT CONTINUES INTO
THURSDAY AND FRIDAY AHEAD OF A COLD FRONT WORKING SOUTH.  MODEL
DISCREPANCIES CONTINUE...WITH THE GFS STALLING THE FRONT ACROSS THE
AREA...WHILE THE ECMWF SHOWING VERY STRONG FRONT THAT WOULD RESULT
IN WELL BELOW NORMAL TEMPERATURES FOR THE WEEKEND.  FOR
NOW...TRENDING LOWER WITH TEMPERATURES ACROSS THE NORTH....WHILE
WHAT TO DO WITH TEMPS FURTHER SOUTH IS MORE UNCERTAIN.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1214 PM CDT MON MAY 25 2015

MVFR CEILINGS CONTINUING TO RISE UP TOWARD LOWER VFR...WITH STRONG
CLEARING PUSH INTO KSUX AREA. SHOULD BE SOMEWHAT SELF DESTRUCTIVE
WITH VFR CUMULUS EXPECTED TO BUILD IN AREAS WHICH CLEAR TO THE
SOUTH. THUNDER MENTION WILL BE LIMITED TO KFSD AND KSUX...WITH
GREATEST IN THE LATTER. VERY SLOW MOVING BOUNDARY AND LINGERING
LOWER LEVEL MOISTURE COULD PRODUCE ANOTHER IFR FOG/STRATUS EPISODE
FOR MAINLY THE KSUX AREA LATER TONIGHT.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

UPDATE...CHAPMAN
SHORT TERM...MJ
LONG TERM...
AVIATION...CHAPMAN
Hazardous weather outlook, May 25, 8:14 AM CDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
814 AM CDT MON MAY 25 2015

MNZ071-072-080-081-097-098-SDZ038>040-050-052>066-068-261315-
LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-PIPESTONE-ROCK-BEADLE-
KINGSBURY-BROOKINGS-GREGORY-JERAULD-SANBORN-MINER-LAKE-MOODY-
BRULE-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-
HUTCHINSON-TURNER-BON HOMME-
814 AM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH
DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

FOG...WITH PATCHY DENSE FOG...WILL REDUCE VISIBILITIES TO AS LOW
AS A QUARTER MILE AT TIMES THIS MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY NIGHT THROUGH FRIDAY
NIGHT. A FEW STORMS MAY BE SEVERE...PRODUCING LARGE HAIL AND
DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

IAZ001-MNZ089-090-SDZ067-069-070-261315-
LYON IA-NOBLES-JACKSON-LINCOLN SD-YANKTON-CLAY SD-
814 AM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

PATCHY FOG COULD REDUCE VISIBILITIES UNDER ONE MILE AT TIMES THIS
MORNING.

ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS
AFTERNOON. THE MAIN THREAT WITH STRONGER STORMS WILL BE HAIL TO
THE SIZE OF QUARTERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY NIGHT THROUGH FRIDAY
NIGHT. A FEW STORMS MAY BE SEVERE...PRODUCING LARGE HAIL AND
DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL POSSIBLE AFTER 2 PM.

IAZ002-003-012>014-020>022-031-032-NEZ013-014-SDZ071-261315-
OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-UNION-
814 AM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

PATCHY FOG COULD REDUCE VISIBILITIES UNDER ONE MILE AT TIMES THIS
MORNING.

PROSPECTS FOR A FEW SEVERE THUNDERSTORMS HAS INCREASED A BIT FOR
LATER THIS AFTERNOON ACROSS MUCH OF NORTHWEST IOWA AND ADJACENT
AREAS. THE MAIN THREAT WITH ANY SEVERE STORMS WILL BE HAIL TO THE
SIZE OF GOLF BALLS. HOWEVER...DAMAGING WINDS TO AROUND 65 MPH AND
ISOLATED TORNADOES WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY NIGHT THROUGH FRIDAY
NIGHT. A FEW STORMS MAY BE SEVERE...PRODUCING LARGE HAIL AND
DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL POSSIBLE AFTER 2 PM.

In the hours before

Local storm report, May 25, 3:40 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
340 PM CDT MON MAY 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             9 SSW DANTE             42.91N 98.25W
05/25/2015  E1.75 INCH       CHARLES MIX        SD   PUBLIC

&&

NWS SIOUX FALLS SD
IRIS SYSTEM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 3:04 PM CDTSevere Thunderstorm WarningFSDBon Homme, Charles Mix41 min
May 25, 4:53 PM CDTSevere Thunderstorm WarningFSDTurner, Yankton37 min
May 25, 5:24 PM CDTSevere Thunderstorm WarningFSDLincoln, Turner51 min
May 25, 6:00 PM CDTSevere Thunderstorm WarningFSDLincoln27 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.